# SDR 08FDEA02998

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Duct
- Part number: A21040014000
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FIXED L/E INLET SCOOP IS CRACKED ON THE FWD END APPROX 2 INCHES LONG.  REMOVED PANEL IAW SRM 51-40-21, PG 7; SECT 5.  WELDED CRACK IN THE RIGHT WING L/E INLET SCOOP IAW DWG A21040014.  INSTALLED IAW SRM 51-40-21; PG 7.
